# SDR CA150615004

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,684 hours
- Engine: Ge CF348C5
- System (JASC): 3810 · Potable Water System
- Part: Regulator
- Part number: 3E32921
- Condition: Failed
- Location: Potable Water
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, FLIGHT ATTENDANT WITNESSED A LOUD SCREECHING & POPPING SOUND FROM THE GALLEY COFFEE MAKER & WATER SPILLING ONTO THE FLOOR.  THE FLIGHT ATTENDANT PUSHED EMER CALL BUTTON & CREW REJECTED TAKEOFF.  MX TROUBLESHOOTING DETERMINED THAT THE POTABLE WATER PRESS REGULATOR PN 3E292-1 WAS AT FAULT.  THE REGULATOR WAS REPLACED IAW APPLICABLE AMM REFERENCE &  SYS CHECKED AS SERVICEABLE.  AC HOURS 30803, AC CYCLES 15735.
